Alert archive / Mississippi / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, MS

June 11, 2015Clay County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 11, 2015, 1:21 PM CDT for Clay County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 1:21 PM CDT (18:21 UTC)
Expired
Jun 11, 2015, 2:00 PM CDT
In force
39 min
Issued by
NWS Jackson, MS

County Clay County, MS

The radar

The Columbus AFB radar (KGWX), 37 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1179 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WWUS84 KJAN 111821
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT THU JUN 11 2015
 
MSZ030-111900-
CLAY MS-
121 PM CDT THU JUN 11 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLAY COUNTY UNTIL 200 
PM CDT...

AT 120 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WEST POINT...MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN CLAY
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3355 8852 3355 8853 3353 8855 3352 8857
      3360 8874 3368 8870 3368 8850 3367 8849
      3367 8850 3366 8852 3364 8851 3364 8850
      3362 8851 3360 8847
TIME...MOT...LOC 1820Z 209DEG 9KT 3362 8861 

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 11, 9:57 AM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 11, 9:57 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
957 AM CDT THU JUN 11 2015

.UPDATE...CONTINUES TO LOOKS LIKE ANOTHER ROUND OF SCATTERED SHOWERS
AND THUNDERSTORMS THIS AFTERNOON ACROSS THE AREA WITH THE BEST
POTENTIAL FOR STRONG TO SEVERE ALONG AND SOUTH OF THE NATCHEZ TRACE
CORRIDOR. WET MICROBURST CHECKLIST INDICATES CHANCE POTENTIAL FOR
SEVERE THIS AFTERNOON. AS MENTIONED...LIGHT FLOW ACROSS THE AREA
ONCE AGAIN WILL MEAN SLOW MOVEMENT OF STORMS AND THE POTENTIAL FOR
HEAVY RAINFALL AND LOCALIZED AREAS OF FLASH FLOODING. MADE A FEW
ADJUSTMENTS TO THE HIGH TEMPERATURES TODAY...BUT OTHER THAN THAT THE
CURRENT FORECAST IS ON TRACK./15/

&&

.AVIATION...VFR FLIGHT CATEGORIES WILL PREVAIL AT SITES THROUGH MOST
OF THE FORECAST PERIOD.  SCATTERED CONVECTION WILL AGAIN BE POSSIBLE
DURING THE AFTERNOON AND EARLY EVENING HOURS.  THIS CONVECTION COULD
RESULT IN A BRIEF PERIOD OF MVFR/IFR CEILINGS AND/OR VISIBILITIES IF
OBSERVED WITHIN A SITE'S RESPECTED AERODROME.  CONVECTION WILL BEGIN
TO DISSIPATE AFTER SUNSET AS DAYTIME HEATING IS LOST.  WINDS TODAY
WILL BE FROM THE SOUTH BETWEEN 5-8 KNOTS. /19/

&&

.PREV DISCUSSION... /ISSUED 950 AM CDT THU JUN 11 2015/

UPDATE...CONTINUES TO LOOKS LIKE ANOTHER ROUND OF SCATTERED SHOWERS
AND THUNDERSTORMS THIS AFTERNOON ACROSS THE AREA WITH THE BEST
POTENTIAL FOR STRONG TO SEVERE ALONG AND SOUTH OF THE NATCHEZ TRACE
CORRIDOR. WET MICROBURST CHECKLIST INDICATES CHANCE POTENTIAL FOR
SEVERE THIS AFTERNOON. AS MENTIONED...LIGHT FLOW ACROSS THE AREA
ONCE AGAIN WILL MEAN SLOW MOVEMENT OF STORMS AND THE POTENTIAL FOR
HEAVY RAINFALL AND LOCALIZED AREAS OF FLASH FLOODING. MADE A FEW
ADJUSTMENTS TO THE HIGH TEMPERATURES TODAY...BUT OTHER THAN THAT THE
CURRENT FORECAST IS ON TRACK./15/

AVIATION...VFR FLIGHT CATEGORIES WILL PREVAIL AT SITES THROUGH MOST
OF THE FORECAST PERIOD.  SCATTERED CONVECTION WILL AGAIN BE POSSIBLE
DURING THE AFTERNOON AND EARLY EVENING HOURS.  THIS CONVECTION COULD
RESULT IN A BRIEF PERIOD OF MVFR/IFR CEILINGS AND/OR VISIBILITIES IF
OBSERVED WITHIN A SITE'S RESPECTED AERODROME.  CONVECTION WILL BEGIN
TO DISSIPATE AFTER SUNSET AS DAYTIME HEATING IS LOST.  WINDS TODAY
WILL BE FROM THE SOUTH BETWEEN 5-8 KNOTS. /19/

PREV DISCUSSION... /ISSUED 320 AM CDT THU JUN 11 2015/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...WV IMAGERY THIS MORNING
SHOWING ROTATION ASSOCIATED WITH WEAK MID LEVEL COLD CORE LOW OVER
THE NORTHERN GULF/CENTRAL GULF COAST STATES. THIS FEATURE WILL BE IN
CONTROL OF THE WEATHER OVER THE AREA IN THE SHORT TERM.

MODELS IN AGREEMENT THAT LOW WILL CONTINUE TO MEANDER OVER THIS
AREA...WITH A GRADUAL DRIFT TO THE WEST BY FRIDAY NIGHT AS RIDGING
INCREASES FROM THE EAST. A SERIES OF WEAK SHORTWAVES WILL ROTATE
ACROSS THE AREA THROUGH THE PERIOD WITH THE MOST IMPRESSIVE ONE ON
FRIDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP
DURING THE HEAT OF THE DAY WITH THE BEST COVERAGE IN THE SOUTH IN
BETTER MOISTURE/INSTABILITY. AS WAS THE CASE YESTERDAY...LIGHT FLOW
ALOFT WILL ALLOW FOR SLOW STORM MOVEMENTS AND HEAVY RAINFALL THIS
AFTERNOON AND AGAIN FRIDAY AFTERNOON.

EXPECTING JUST A FEW LOCALLY SEVERE STORMS THIS AFTERNOON AS WET
MICROBURST CHECKLIST...USING THE GFS AND NAM...IS INDICATING ONLY A
SLIGHT POTENTIAL. BELIEVE THE HEAVY RAINFALL/FLOODING WILL BE THE
BIGGEST IMPACT...BUT STILL ONLY LOCALIZED. THUS...WITH ONLY LOCALIZED
THREATS...WILL LEAVE HWO CLEAR./26/

LONG TERM...SATURDAY THROUGH WEDNESDAY...AS WE GO INTO THE WEEKEND
THE BERMUDA HIGH WILL BE BUILDING OVER THE REGION FROM THE SOUTHEAST
US. THIS WILL ALLOW WEAK INFLOW OF GULF MOISTURE OVER THE
REGION...WHERE PWATS WILL MAX OUT TO AROUND 2.25 INCHES OVER THE
WEEKEND. HOWEVER MODELS TRY TO SHOW THAT WE MAY GET CUT OFF...HEAVY
RAINFALL WISE FROM THE COASTAL AREAS...WHICH MAY NOT OCCUR. UPPER
RIDGING WILL BECOME CENTERED OVER GEORGIA BY THE FIRST OF THE WEEK.
THE MOISTURE WILL PROVIDE SOME GOOD CHANCES OF MOSTLY DIURNAL
CONVECTION THROUGH THE WEEKEND. THIS WILL BRING THE POTENTIAL OF
LOCALLY HEAVY EFFICIENT RAINFALL FOR SLOW MOVING STORMS. AS WE MOVE
INTO THE START OF THE WORK WEEK MIDLEVEL RIDGING OVER THE SOUTHEAST
US WILL BRING SOME DRYING TO OUR EASTERN AREAS FOR MONDAY THROUGH
TUESDAY...WHICH WILL PUSH THE BETTER RAIN CHANCES FARTHER WEST. FOR
WEDNESDAY THE DRYING FROM THE EAST WILL SPREAD OVER THE ENTIRE REGION
WHICH WILL BRING ONLY ISOLATED CONVECTIVE COVERAGE. OTHERWISE EXPECT
WARM DAYS AND MUGGY NIGHTS WITH SEASONAL HIGHS AND LOWS. ALSO UP
HIGHS IN THE EAST AROUND 1 TO 2 DEGREES FOR NEXT WEEK TO COMPENSATE
FOR THE BERMUDA HIGH OVER THE SOUTHEAST US./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  71  86  70 /  37  23  59  22
MERIDIAN      89  71  86  70 /  48  25  52  20
VICKSBURG     91  72  87  71 /  29  18  56  26
HATTIESBURG   89  71  86  71 /  52  30  56  24
NATCHEZ       89  71  86  71 /  32  21  59  31
GREENVILLE    92  73  88  72 /  27  13  40  24
GREENWOOD     91  72  87  70 /  27  17  49  22

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/19
Hazardous weather outlook, Jun 11, 1:02 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
102 PM CDT THU JUN 11 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036-
040>042-047-121815-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
102 PM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH NEXT WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ030>033-037>039-043>046-048>066-072>074-121815-
CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
102 PM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY...

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE
AFTERNOON. CONDITIONS HAVE BECOME FAVORABLE FOR A FEW STORMS TO
POTENTIALLY BECOME SEVERE. DAMAGING WIND GUSTS OF 60 MPH WILL BE THE
THE PRIMARY SEVERE WEATHER RISK...BUT HAIL CANNOT BE RULED OUT.
LOCALLY HEAVY DOWNPOURS ARE LIKELY...AND COULD RESULT IN LOCALIZED
FLOODING DUE TO THE SLOW MOVEMENT OF STORMS AND THE TRAINING OF
STORMS OVER THE SAME AREAS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH NEXT WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 11, 9:31 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
931 AM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     1 NNW SINGLETON         32.90N 89.54W
06/10/2015                   LEAKE              MS   EMERGENCY MNGR

            TWO TREES DOWN OFF OF SINGLETON RD.

&&

BYRD
Local storm report, Jun 11, 12:00 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1200 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     ENTERPRISE              31.90N 91.88W
06/10/2015                   CATAHOULA          LA   EMERGENCY MNGR

            TWO TREES DOWN IN ENTERPRISE.

0505 PM     NON-TSTM WND DMG SNELL                   32.19N 88.50W
06/10/2015                   CLARKE             MS   EMERGENCY MNGR

            ONE TREE DOWN IN SNELL.

&&

BYRD
Local storm report, Jun 11, 12:02 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1202 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     SNELL                   32.19N 88.50W
06/10/2015                   CLARKE             MS   EMERGENCY MNGR

            ONE TREE DOWN IN SNELL.

&&

BYRD
Local storm report, Jun 11, 12:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1205 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     3 NW STONEWALL          32.17N 88.83W
06/10/2015                   CLARKE             MS   EMERGENCY MNGR

            TWO TREES DOWN IN ENTERPRISE.

&&

BYRD
Local storm report, Jun 11, 12:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1238 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MERIDIAN                32.38N 88.71W
06/10/2015                   LAUDERDALE         MS   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTS QUITE A FEW TREES DOWN AROUND THE
            CITY

0432 PM     TSTM WND GST     MERIDIAN                32.38N 88.71W
06/10/2015  M74.00 MPH       LAUDERDALE         MS   ASOS

            64 KNOT PEAK WIND GUST MEASURED AT MERIDIAN KEY FIELD

0435 PM     HAIL             MERIDIAN                32.38N 88.71W
06/10/2015  E1.00 INCH       LAUDERDALE         MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED IN THE WEST SIDE OF THE CITY

0505 PM     TSTM WND DMG     SNELL                   32.19N 88.50W
06/10/2015                   CLARKE             MS   EMERGENCY MNGR

            ONE TREE DOWN IN SNELL.

0525 PM     TSTM WND GST     1 S LARTO               31.36N 91.90W
06/10/2015  U0.00 MPH        CATAHOULA          LA   PUBLIC

            ONE TREE REPORTED DOWN NEAR ARGO.

0536 PM     TSTM WND DMG     3 NW STONEWALL          32.17N 88.83W
06/10/2015                   CLARKE             MS   EMERGENCY MNGR

            TWO TREES DOWN IN ENTERPRISE.

0550 PM     TSTM WND DMG     3 S ETHEL               33.08N 89.46W
06/10/2015                   ATTALA             MS   LAW ENFORCEMENT

            ATTALA SHERIFFS OFFICE REPORTED A TREE DOWN ON COUNTY
            ROAD 52O7.

0640 PM     TSTM WND DMG     2 N WALNUT GROVE        32.63N 89.46W
06/10/2015                   LEAKE              MS   EMERGENCY MNGR

            ONE TREE DOWN JUST NORTH OF WALNUT GROVE OFF OF OLD
            WALNUT GROVE RD.

0647 PM     TSTM WND DMG     1 NNW SINGLETON         32.90N 89.54W
06/10/2015                   LEAKE              MS   EMERGENCY MNGR

            TWO TREES DOWN OFF OF SINGLETON RD.

0700 PM     TSTM WND DMG     NE JACKSON              32.32N 90.21W
06/10/2015                   HINDS              MS   PUBLIC

            AT THE JACKSON FUTBOL CLUB COMPLEX ON WESTBROOK ROAD, THE
            TOPS WERE BLOWN OUT OF A COUPLE OF TREES. LARGE ALUMINUM
            SOCCER GOALS BLOWN OVER AND TOSSED SOME 3-4 FEET.

0700 PM     TSTM WND DMG     NE JACKSON              32.32N 90.21W
06/10/2015                   HINDS              MS   LAW ENFORCEMENT

            JACKSON POLICE DEPARTMENT REPORTED A TREE DOWN ON HARROW
            ROAD.

0710 PM     HAIL             5 NE JACKSON            32.37N 90.15W
06/10/2015  E1.00 INCH       HINDS              MS   PUBLIC

            LARGE AMOUNTS OF PEA SIZE HAIL WITH SOME STONES UP TO
            QUARTER SIZE AT THE JACKSON FUTBOL CLUB

0745 PM     HAIL             3 NE BURNS              32.17N 89.51W
06/10/2015  E1.00 INCH       SMITH              MS   TRAINED SPOTTER

            HAIL TO THE SIZE OF QUARTERS ALONG WITH A COUPLE OF TREES
            DOWN ALONG HWY 35.

0750 PM     FLASH FLOOD      5 NE JACKSON            32.37N 90.15W
06/10/2015                   HINDS              MS   BROADCAST MEDIA

            HIGH WATER IN CULVERTS FLOODING PORTIONS OF WESTBROOK
            ROAD.

0807 PM     HAIL             5 SE CLINTON            32.29N 90.27W
06/10/2015  E1.00 INCH       HINDS              MS   PUBLIC

            ON INTERSTATE 20

0820 PM     TSTM WND DMG     POLKVILLE               32.19N 89.69W
06/10/2015                   SMITH              MS   EMERGENCY MNGR

            THREE TREES DOWN ON SCR563. TWO MORE TREES FELL ON A
            HOUSE ON 135 AND 131.

0830 PM     TSTM WND DMG     PEARL                   32.27N 90.11W
06/10/2015                   RANKIN             MS   LAW ENFORCEMENT

            PEARL PD REPORTS A FEW TREES DOWN IN PEARL. TIME
            ESTIMATED BY RADAR.

&&

BYRD
Special weather statement, Jun 11, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT THU JUN 11 2015

MSZ030-111900-
CLAY MS-
121 PM CDT THU JUN 11 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLAY COUNTY UNTIL 200
PM CDT...

AT 120 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WEST POINT...MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN CLAY
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3355 8852 3355 8853 3353 8855 3352 8857
      3360 8874 3368 8870 3368 8850 3367 8849
      3367 8850 3366 8852 3364 8851 3364 8850
      3362 8851 3360 8847
TIME...MOT...LOC 1820Z 209DEG 9KT 3362 8861

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:00 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin45 min
Jun 10, 7:06 PM CDTSpecial Weather StatementJANSimpson39 min
Jun 10, 7:09 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson21 min
Jun 10, 7:15 PM CDTSpecial Weather StatementJANScott30 min
Jun 10, 7:23 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Jun 10, 7:24 PM CDTSpecial Weather StatementJANSmith36 min
Jun 10, 7:36 PM CDTSevere Thunderstorm WarningJANSmith24 min
Jun 10, 7:57 PM CDTSevere Thunderstorm WarningJANHinds, Rankin48 min
Jun 10, 8:01 PM CDTSevere Thunderstorm WarningJANSmith44 min
Jun 10, 8:10 PM CDTSevere Thunderstorm WarningJANHinds37 min
Jun 10, 8:23 PM CDTFlash Flood WarningJANRankin3 hr
Jun 10, 8:36 PM CDTSpecial Weather StatementJANWarren24 min
Jun 10, 8:45 PM CDTSevere Thunderstorm WarningJANRankin31 min
Jun 10, 9:09 PM CDTSpecial Weather StatementJANWarren36 min
Jun 11, 1:52 PM CDTSpecial Weather StatementJANNoxubee38 min
Jun 11, 2:36 PM CDTSpecial Weather StatementJANLauderdale39 min
Jun 11, 2:47 PM CDTSpecial Weather StatementJANLincoln43 min
Jun 11, 2:58 PM CDTSpecial Weather StatementJANJones47 min
Jun 11, 3:23 PM CDTSpecial Weather StatementJANJasper37 min
Jun 11, 4:09 PM CDTSpecial Weather StatementJANMontgomery36 min
Jun 11, 4:10 PM CDTSpecial Weather StatementJANChoctaw35 min
Jun 11, 4:27 PM CDTSevere Thunderstorm WarningJANCovington, Smith33 min
Jun 11, 5:05 PM CDTSpecial Weather StatementJANLamar25 min
Jun 11, 5:49 PM CDTSpecial Weather StatementJANAttala26 min
Jun 11, 6:10 PM CDTSpecial Weather StatementJANSimpson35 min
Jun 11, 6:12 PM CDTSpecial Weather StatementJANLeake33 min
Jun 11, 6:32 PM CDTSpecial Weather StatementJANRankin28 min
Jun 11, 6:48 PM CDTSpecial Weather StatementJANRankin42 min

Nearby

Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.